# SDR VNAA0005007

- Difficulty date: May 5, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 12,990 hours, 11,951 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE CREW RECEIVED A RED WARNING PANEL MAIN CABIN DOOR LIGHT ON.  THE CREW CONSULTED THE QUICK REFERENCE HANDBOOK AND NOTIFIED DISPATCH THAT FLIGHT 4081 WOULD DIVERT AND LAND AT CHARLESTON.  MAINTENANCE CONTROL HAD OUTSTATION MAINTENANCE CLEAN THE MAIN CABIN DOOR PROXI SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATION CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
